# SDR UPS97823793

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561537201
- Condition: Corroded
- Location: Bs 1655-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1655-1690 AT STR 31L, INTERNAL DOUBLER HAS HEAVY CORROSION ( BOTH SIDES ).  FABRICATED REPLACEMENT DOUBLER IAW SRM 53-4-1.
